# SDR CA090513001

- Difficulty date: May 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,060 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Condition: Seized
- Location: Nr 2
- Part time: 35,104 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 17,000 FT AFTER DEPARTURE, THE NR 2 ENGINE FAILED. THE CREW FELT A BANG FOLLOWED BY THE NR 2 OIL PRESS WARNING LIGHT COMING ON, THE NR 2 ITT WAS SEEN INCREASING RAPIDLY ABOVE 816 DEGREE C AS THE ITT INDICATOR LIGHT CAME ON, THE ENGINE WAS SHUTDOWN BY THE CREW. MX FOUND THE ENGINE SEIZED. THE ENGINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
